# SDR 95FDEA01790

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: BAC1503100046
- Condition: Cracked
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MID-FLAP AFT LOWER CHORD CRACKED AT INBOARD AFT FLAP ACTUATOR RUDDER CUT-OUT.  REMOVED NR 5 FLAP TRACK AFT FAIRING.  REMOVED DAMAGED PORTION OF AFT LOWER CHORD ON RT INBD MID-FLAP AND REPAIRED IAW FEDEX SRM 51-40-4, FIG 1.  REINSTALLED NR 5 FLAP TRACK AFT FAIRING PER FEDEX MM 27-51-31.
